| Model Number |
H74939293051530 |
| Medical Device Problem Code |
Occlusion Within Device (1423)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
03/06/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.The investigation conclusion is anticipated procedural complication as the event is due to a known physiological effect of the procedure noted within the directions for use, and/or device labeling.(b)(4).
Event or Problem Description
Same case as mdr 2134265-2018-02379 and mdr 2134265-2018-02377.It was reported that in-stent restenosis occurred.A 6 x 80 innova¿ stent and two 5 x 150 x 130 innova¿ stents were selected for the initial procedure on (b)(6) 2017.The patient presented with critical ischemia, gangrene of the toes and resting pain.Using ultrasound, it was noted that the right superficial femoral artery (sfa) was occluded and the right popliteal artery was occluded.The right popliteal artery was balloon dilated with a 5 x 200 non-bsc balloon.Pre-treatment stenosis was 100%.Post-treatment stenosis was 50% with dissection.A 5 x 150 innova stent was placed in the right popliteal artery.The stent was post dilated with a non-bsc 5 x 200 balloon.Post treatment stenosis was 0%.The right sfa was atherectomized with a boston scientific jetstream device.Pre-treatment stenosis was 100% with dissection and post-treatment was 90%.The right sfa was balloon dilated with a 5 x 200 non-bsc balloon.Post-treatment stenosis was 50% with dissection.A 5 x 150 innova stent was placed in the distal right sfa.The stent was post dilated with a non-bsc balloon.Post-treatment stenosis was 0%.A 6 x 80 innova stent was placed in the proximal right sfa.The stent was post dilated with a 6 x 100 non-bsc balloon.Pre-treatment stenosis was 50% with dissection and post treatment was 0%.The procedure had excellent results post intervention.The patient presented with in-stent restenosis of all three stents on (b)(6) 2018.Re-intervention was performed; a 2.4 jetstream device was used throughout the entire length of the stenosis (sfa through popliteal).The jetstream was used blades down and blades up as well as with balloon angioplasty.Post procedure the vessels were patent.There were no patient complications and the patient was doing well.